Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Relative completions of $A$-Segal algebras


Author: James T. Burnham
Journal: Bull. Amer. Math. Soc. 81 (1975), 125-127
MSC (1970): Primary 46H10; Secondary 46H25, 44A15
DOI: https://doi.org/10.1090/S0002-9904-1975-13666-4
MathSciNet review: 0361785
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. James T. Burnham, Closed ideals in subalgebras of Banach algebras. I, Proc. Amer. Math. Soc. 32 (1972), 551-555. MR 45 #4146. MR 295078
  • 2. James T. Burnham, Closed ideals in subalgebras of Banach algebras, Monatsh. Math. 78 (1974), 1-3. MR 341095
  • 3. James T. Burnham, The relative completion of an A-Segal algebra is closed, Proc. Amer. Math. Soc. (to appear). MR 361786
  • 4. James T. Burnham and Richard R. Goldberg, Multipliers of L1 (G) into Segal algebras (to appear).
  • 5. E. Hewitt and K. A. Ross, Abstract harmonic analysis. Vol. II: Structure and analysis for compact groups, Die Grundlehren der math. Wissenschaften, Band 152, Springer-Verlag, New York and Berlin, 1970. MR 41 #7378; erratum, 42, p. 1825. MR 262773
  • 6. Hans Reiter, L1 -algebras and Segal algebras, Lecture Notes in Math., vol. 231, Springer-Verlag, Berlin and New York, 1971. MR 440280

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46H10, 46H25, 44A15

Retrieve articles in all journals with MSC (1970): 46H10, 46H25, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13666-4

American Mathematical Society